A random Euler scheme for Carathéodory differential equations


Jentzen, Arnulf ; Neuenkirch, Andreas



DOI: https://doi.org/10.1016/j.cam.2008.05.060
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.academia.edu/29764921/A_random_Euler_s...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 224
Issue number: 1
Page range: 346-359
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0771-050X , 0377-0427
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Jentzen, Arnulf ; Neuenkirch, Andreas (2009) A random Euler scheme for Carathéodory differential equations. Journal of Computational and Applied Mathematics Amsterdam [u.a.] 224 1 346-359 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item